# SDR ABXA050143

- Difficulty date: June 3, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 57,757 hours, 61,871 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21011403
- Part serial: 69266
- Condition: Defective
- Location: Cabin Pressure
- Part time: 1 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 5000 FT. LOST CABIN PRESSURE.  BOTH BLUE LIGHTS ON PRESSURE CONTROLLER ON.  DID ABNORMAL, COULD NOT REGAIN CABIN CONTROL.  REMOVED AND REPLACED NR 2 CABIN PRESSURE CONTROLLER AND PERFORMED OPS CHECK IAW DC-9 AMM 21-32-00.  OPS CHECKED GOOD.
